Über ein Problem von Fenyö.

Peter Volkmann; Herbert Weigel

Aequationes mathematicae (1984)

  • Volume: 27, page 135-149
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Volkmann, Peter, and Weigel, Herbert. "Über ein Problem von Fenyö.." Aequationes mathematicae 27 (1984): 135-149. <http://eudml.org/doc/137017>.

author = {Volkmann, Peter, Weigel, Herbert},
journal = {Aequationes mathematicae},
keywords = {special equation; general continuous solution},
language = {ger},
pages = {135-149},
title = {Über ein Problem von Fenyö.},
url = {http://eudml.org/doc/137017},
volume = {27},
year = {1984},

AU - Volkmann, Peter
AU - Weigel, Herbert
TI - Über ein Problem von Fenyö.
JO - Aequationes mathematicae
PY - 1984
VL - 27
SP - 135
EP - 149
LA - ger
KW - special equation; general continuous solution
UR - http://eudml.org/doc/137017
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.